Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
186 Doctors are Online

Fatty liver, abdominal pain. Have blood sugar and cholesterol. Taking Ursocal, Archol and Gemer

I have a fatty liver & shoting pain in right upper abdoman, also having blood sugar & Cholestoral. At present I am having Ursocal 300( Ursodeoxycholic acid tablets BP) twice a daily ,kindly advice how effective this medicine for fatty liver & side effects of this medicine. Also I am having Archol -F( Atovastatin & Fenofibrate tablets) for cholestoral & Gemer 1( Glimepiride and extended release metformin hydrochloride tablets)
Asked On : Tue, 25 Dec 2012
Answers:  1 Views:  92
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
General & Family Physician 's  Response
You seem to be  suffering from non alcoholic fatty liver disease called as NAFLD.
Although UDILIV has many side effects like nausea,vomiting,diarrhoea,joint pains etc and should not be taken along with statins,it's role in treatment of NAFLD is very doubtful.
UDILIV is basically used in treatment of gall stones
The best treatment for NAFLD is
1... Reduction of weight.
2... Regular exercises 
3... Use of statins
4..meticulous control of diabetes
5.. Use of drugs like PIOZONE ( THIOZOLEDINEDIONES) is supposed to have special role in correcting insulin resistance and improving liver histology.
Discuss with your doctor regarding the treatment.
Answered: Wed, 26 Dec 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor